Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A model of epigenetic evolution based on theory of open quantum systems
Tokyo University of Science.
Linnaeus University, Faculty of Technology, Department of Mathematics.
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-9857-0938
Tokyo University of Science.
Show others and affiliations
2013 (English)In: Systems and Synthetic Biology, ISSN 1872-5325, Vol. 7, no 4, 161-173 p.Article in journal (Refereed) Published
Abstract [en]

We present a very general model of epigenetic evolution unifying (neo-)Darwinian and (neo-)Lamarckian viewpoints. The evolution is represented in the form of adaptive dynamics given by the quantum(-like) master equation. This equation describes development of the information state of epigenome under the pressure of an environment. We use the formalism of quantum mechanics in the purely operational framework. (Hence, our model has no direct relation to quantum physical processes inside a cell.) Thus our model is about probabilities for observations which can be done on epigenomes and it does not provide a detailed description of cellular processes. Usage of the operational approach provides a possibility to describe by one model all known types of cellular epigenetic inheritance.

Place, publisher, year, edition, pages
Springer Netherlands, 2013. Vol. 7, no 4, 161-173 p.
Keyword [en]
Epigenetic markers Quantum-like operational model Cellular epigenetic evolution Neo-Darwinism Neo-Lamarckism Open quantum systems
National Category
Mathematics Genetics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-33667DOI: 10.1007/s11693-013-9109-3OAI: oai:DiVA.org:lnu-33667DiVA: diva2:710721
Available from: 2014-04-08 Created: 2014-04-08 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Basieva, IrinaKhrennikov, Andrei
By organisation
Department of Mathematics
MathematicsGenetics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 142 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf